Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Loss of appetite, high BP. Taking gemfibrozil, benazepril. Cholesterol test done, elevated values. Treatment?

my lipid profile is :- total cholesterol - 224mg/dl, HDL-25 mg/dl, LDL-161 mg/dl, triglycerides-373 mg/dl. i do not take food normally. all kind of foods are detested to me. i need to check my lipid profile level. i am a patient of high blood presser. i take 1 capsule (gemfibrozil bp 300mg) & 1capsule ( benazepril 20 & amlodipine 10) everyday. now please tell me what should i do now?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a cardiologist and read your report with diligence. Irrespective of age, coronary artery disease
would depend to a large extent on risk factors which you might have. I have listed the risk factors and starred those which you have and +/- are those about which I do not know and your doctor can help you in completing the list
Diabetes +/-
Stress* in fact high BP that is hypertension is stress in action.
Obesity and Sedentary Life Style+/-
High Bad Cholesterol and Lipid Component*
Total Cholesterol above 190 mg%,
LDL above 130 mg%,
VLDL above 40 mg%,
Triglycerides above 150 mg%,
Apolipoprotein B above reference value
Low Good Cholesterol and Lipid Component:*
+/- Apolipoprotein a below reference range for the lab and
HDL below 40 mg% for man & and 50 mg% for woman
Family History 0f Coronary Heart Disease +/-
Increasing age*Being a Man (as opposed to women) till the age 45*
From the list, above you have some risk factors. Therefore, I will strongly recommend consulting your doctor; he will examine you thoroughly, complete the list as well do the EKG and perhaps TMT. You need a prescription of drug, diet and exercise before you start contemplating anything. That is priority no 1.

With Best Wishes
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor